# SDR AALA201705039005

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 7,769 hours, 2,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING SPOT CHECK INSPECTION, MAINTENANCE FOUND FORWARD CARGO FLOOR PANEL 131 HF DELAMINATED. REPLACED FLOOR PANEL 131HF PER AMM 53-22-14.
